Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Frequent periods, taken anesthetic for dental work. Reason for recurrent period?

Hello, I am a 20 year old girl and I had my period from 10th o till 16th of September, and this morning I saw that i m having my period again. I haven t been eating alot past 2/3 days. My partner and I are sexually active, always with condom, and I don t take the pill . I have been to the dentist this morning and he gave me an anesthetic , maybe that s why I got my period again? Could you please tell me, what s going on?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and looking to the history given here I could say that if there is history of irregular menses and you had a dental procedure then this is nothing to do with each other, because the irregular menses could be due to the hormone imbalance, and not due to the anesthetic agent, hope this information helps you, have a nice day.
Answered: Tue, 22 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor